# SDR UALA2012051602795

- Difficulty date: May 14, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 54,372 hours, 6,562 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY PIGTAIL-ELECTRICAL CABLE INOPERATIVE AT P52.  SPARKS WHEN DISCONNECTED.  CHECKED PIGTAIL OPERATION AND EXAMINED CONNECTOR VISUALLY.  ALL OPS NML.
